MathSciNet Relay Station
MathSciNet bibliographic data
MR1860509 (2002g:58031) 58J22 (19K56)
Kucerovsky, Dan A short proof of an index theorem. Proc. Amer. Math. Soc. 129 (2001), no. 12, 3729–3736.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement